Discussions By Condition: I cannot get a diagnosis.

Need Help

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • January 3, 2007
  • 08:44 PM

I have a friend who has been in the hospital for 4 days and the doctors cannot give an answer to what is wrong with him.

His symptoms are tingleing in the hands, right arm is sore, head aches, high count in his blood sugar, complete long term memory loss, hot flashes, cramping in his feet.

the doctors say it is not related to his diabetes, not a stroke, heart attach, or anurism, no infection, and not spinal meningitis.

Can someone help me?

Reply Flag this Discussion

1 Replies:

  • He is intoxicated- they have to look at his stools. get him tested for Candida Albicans. Check his colon. If he has a fungus growth he can't absorb nutrients and would create toxicity which would explain the symptoms. Ask your friend not to consume milk, sugar ( or products with hidden sugar like bread), any artificial sweeteners, or processed oil.His immune system is out of whack. He needs to take probiotics. He should reduce the intake of animal products.He needs high quality multi vitamins and some luteolin and quercitin flavanoids for his inflamation. He should eat plenty of french beans, broccoli, cabbage, yams, and other similar vegetables. He needs chayote squash water.Ask him not to take pain killers or anti inflamatories, my experience says it only will get him worse.read the book "Never Be Sick Again"He will get better
    Anonymous 42,789 Replies
    • January 3, 2007
    • 08:55 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?